MathSciNet Relay Station
MathSciNet bibliographic data
MR643744 (83b:34044) 34C15
Kura, Takeshi Oscillation theorems for a second order sublinear ordinary differential equation. Proc. Amer. Math. Soc. 84 (1982), no. 4, 535–538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement